MAUDE Adverse Event Report: BECKMAN COULTER INC. DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the customer site to evaluate the dxc 700 au chemistry analyzer.The fse inspected the analyzer and found the sample probe misaligned, roller tubing flat and wash valve malfunctioning.The fse determined multiple hardware malfunctioned.The fse replaced the wash valve, roller tubing and realigned the probe to resolve the issue.The fse performed system verification successfully without issues.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is case-(b)(4).
 
Event or Problem Description
The customer reported the au680 clinical chemistry generated false low patient results for multiple chemistries which includes sodium (na), potassium (k),chloride (cl), calcium (ca), blood urea nitrogen (bun), magnesium (mg), ethanol (etoh), aspartate aminotransferase (ast), glucose (glu), creatinine (crea), g-glutamyl transferase (ggt), total protein (tp), and carbon dioxide (co2) with "g" flags.Also, the customer reported.The customer also indicated that the issue was first observed during quality control (qc) testing and subsequently affected patient testing, the erroneous results were not reported outside the laboratory.The exact number of erroneous results is unknown as patient data was not available.Verbal example of results was provided for two (2) patients.There was no report of change to treatment, injury, or death associated to this event.

Brand Name
DXC 700 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25374427
Report Number9612296-2026-00232
Device Sequence Number15772766
Product Code JJE
UDI-Device Identifier14987666543009
UDI-Public(01)14987666543009(11)180928
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAU681-10E CHEMISTRY ANALYZER AU680 WITH ISE
Device Catalogue NumberB96696
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown